# SDR I5EA2021050300002

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24568
- Aircraft time: 66,987 hours, 44,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101026
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT IDENTIFIER INOP.  REPLACED BATTERY PACK ON POWER SUPPLY M1134, OPS CHECK GOOD, REF B737-400 AMM 33-51-51
